# SDR AALA202211187323

- Difficulty date: November 15, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 88,496 hours, 10,916 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE STATUS MESSAGE OVERHEAT CIRCUIT R1 AND FIRE LOOP 1 ENGINE R APPEARED.  REPLACED ZONE 2 FIRE DETECTOR ASSEMBLY PER AMM 26-11-01.
